# SDR DALA2017092207059

- Difficulty date: September 20, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 66,895 hours, 48,993 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Spacer
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR SKID AND SPACER DAMAGED REF L/P 3444196.  COMPLIED WITH TIME LIMITED REPAIR PER SECTION 1 OF ERA 562038-14 REV ORIG.
